# SDR CA041216011

- Difficulty date: December 15, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 737-7CG
- Aircraft time: 4,129 hours
- Engine: Cfmint CFM567B22
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Oil Line
- Component: Oil Line
- Component part number: 3381034050
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) APPROX 30 MINS AFTER TAKE OFF, CREW NOTED LOSS OF OIL QTY IN NR 2 ENG & DID AN AIR TURNBACK. SEVERAL MINS LATER CREW NOTED FLUCTUATING OIL PRESSURE IN NR 2 ENG & CARRIED OUT A PRECAUTIONARY SHUTDOWN.  MX ISOLATED LEAK TO AN AREA WHICH HAD BEEN DISTURBED BY MX THE PREVIOUS DAY DURING A B-CHECK. AT THAT TIME, COKING HAD BEEN NOTED ON OIL LINES INTERFACE AT REAR TURBINE FRAME & A GASKET REPLACED IN REAR BEARING HOUSING. INVEST IN THIS AREA FOUND TOP FITTING OF OIL SUPPLY LINE LOOSE BY 1 FLAT (60 DEGREES).  B-NUT ON THIS TUBE IS RETAINED BY A PIN WHICH TENDS TO ADD DRAG TO TORQUE.
